Universiti Teknologi Malaysia Institutional Repository

An integral equation method for conformal mapping of doubly connected regions involving the neumann kernel

Murid, Ali Hassan Mohamed and Laey, Nee Hu and Mohd. Nor, Mohamad (2008) An integral equation method for conformal mapping of doubly connected regions involving the neumann kernel. Matematika, 24 (2). pp. 99-111. ISSN 0127-8274

[img]
Preview
PDF (Full Text)
156Kb
[img] HTML - Published Version
156Kb

Abstract

We present an integral equation method for conformal mapping of doubly connected regions onto a unit disc with a circular slit of radius µ < 1. Our theoretical development is based on the boundary integral equation for conformal mapping of doubly connected region derived by Murid and Razali [15]. In this paper, using the boundary relationship satisfied by the mapping function, a related system of integral equations via Neumann kernel is constructed. For numerical experiment, the integral equation is discretized which leads to a system of linear equations, where µ is assumed known. Numerical implementation on a circular annulus is also presented.

Item Type:Article
Uncontrolled Keywords:conformal mapping, integral equations, doubly connected regions, neumann kernel
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:9857
Deposited By: Ms Zalinda Shuratman
Deposited On:18 May 2010 09:35
Last Modified:04 Jun 2014 03:21

Repository Staff Only: item control page